# SDR DALA2025092907065

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 62,864 hours, 32,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Condition: Deactivated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED HOOK INNER CONTROL HANDLE OF PASSENGER CREW DOOR 842.   REPLACED HOOK INNER CONTROL HANDLE OF PASSENGER CREW DOOR 842 AS PER AIRBUS CMM 52-13-15 SUBTASK 52-13-15-000-033-A01. (1220073).
